# SDR REXA2019111871626

- Difficulty date: October 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036132007
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS1031 BTWN. STGR. 22L AND 25L AT AFT BAGGAGE BAY COMPARTMENT.(CCT)(TCI 200-09).
SUMMARY OF NRC S/N 00296: CORROSION ON FRAME FS1031 BTWN. STGR. 22L AND 25L AT AFT BAGGAGE BAY COMPARTMENT WAS REPAIRED PER EA NO: CRJ953-09841. REV. IR (LEVEL CORROSION 1)
